• question-icon

    Suggest treatment for gastritis

default
Posted on Mon, 7 Aug 2017 in Child Health
Question: My daughter is 4 years old she has started going to school recent doesn't eat anything in the morning and doesn't eat the tiffin aswell after a long gap of 7 hours she eats at 2 pm after a week going to the school she had severe acidity n puked n then the infection started since Monday have started with pan md ondem enterogermina and ofm ds morning hours it's still betr but after that no appetite at all it's bee 4 days still she puked n had watery motion n not willing to eat anything plz suggest
doctor
Answered by Dr. Diptanshu Das 1 hour later
Brief Answer:
Likely to be due to gastritis.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone very carefully through your query. Your child's problem seems to be due to gastritis. A 7 hour long gap between meals would essentially lead to accumulation of stomach acids (which are meant to help in digestion but the food simply does not come). The excess acids thereby collect and irritate the stomach walls which leads to throwing up. This is therefore caused due to the injury caused by stomach acids. Needless to say that it also affects the appetite.

In order to provide relief, you need to ask for the following:
* Avoid spicy food. Take small but frequent meals. Avoid long gaps between meals.
* Give Lanzol Junior tablet (lansoprazole)/Nexium (esomeprazole) XXXXXXX once daily before breakfast.
* Give plenty of green leafy vegetables as well as other sources of dietary fibers. Take fiber supplements like isabgol/psyllium husk or senna. I would insist you to increase your dietary fiber intake.
* Regular playing or exercise for at 1 hour a day to keep the bowel movements proper.
* Give curd or yogurt on daily basis. It contains beneficial bacteria and should help.

Hope that helps.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Diptanshu Das 20 minutes later
But now as its severe what can be done antibiotics required?
doctor
Answered by Dr. Diptanshu Das 12 minutes later
Brief Answer:
There are a number of possibilities to consider

Detailed Answer:
Thanks for writing back. The exact cause needs to be determined first.
It could be
* Physiological i.e. in course of normal functioning of the body
- ruptured follicles
- retrograde menstruation
- increase in ovarian permeability due to oestrogen influence
* Pathological
- ruptured ectopic
- pelvic inflammatory disease
- tubo-ovarian abscess
- pelvic abscess/hematoma
- hydatiform mole
- ovaraian cancer

As you might be able to understand, mere treatment with antibiotics would not suffice. The exact underlying cause needs to be identified and treated.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3826 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Ondem

doctor1 MD

Hi Doc, As you know the entire history of my Dad he suffered from acture MI and all. today he is felling pain in the back on the left side upper...

doctor1 MD

Hi Doctor, My baby(11 months old) is having slight loose motion since 10am. His last two meals are sambar rice at 9p and cerelac at 1130pm...

doctor1 MD

Hi . My 20 month daughter have been passing stool since morning . She has passed 10 stool by now and in her last stool we could see some stain of...

doctor1 MD

I am 10nweeks pregnant and i have vomiting sickness whole day. Dr prescribed me Ondem tablet and asked to take the tablet 1hr before food everytime.

Get personalised answers from verified doctor in minutes across 80+ specialties

176 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Diptanshu Das
  • Q - Suggest treatment for autism spectrum disorder

  • Q - What causes loose stools post cesarean operation?

  • Q - Suggest treatment for rash on a 4 yr old

  • Q - What do light colored skin patches on thigh indicate?

  • Q - Suggest treatment for fever and sore throat in a child

  • Q - What causes swelling in head of an infant?

  • Q - Can Taxim O Forte and Vizylac be given together?

  • Q - Suggest treatment for anorectal malformation in a down syndrome child

  • Q - What causes vomiting after feeding breast milk?

  • Q - Suggest treatment for persistent high fever

backtotop2